# SDR UIEA2017101601969

- Difficulty date: August 11, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,663 hours, 37,892 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fault Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING EICAS MESSAGE DISPLAYED.   PERFORMED FIM 21-58,  FT 873.   RESET ALL FAULTS, OPS CHECKED, NO FAULTS FOUND IAW AMM 21-58-00.
